Jump to content
Acne.org Community
Sign in to Follow  
  • entries
    2
  • comment
    1
  • views
    1,520

About this blog

Accutane journey

Entries in this blog

 

Day 65

So day 65 brought with it a new breakout. This is really getting tiresome! Very disappointed as last week I really thought I had turned a corner but now things are as bad as they were in month 1! I'm attribuing this to the increase in dose - seems like I'm going through a second initial breakout if there's such a thing my face is an utter mess. Right now going on this medication was a big mistake! I would welcome the acne I had before back with open arms. I hope things change soon so that I have positive experiences and hope to share with everyone else going through this. If I also get the courage I'll post up some pictures...not sure if that will happen though!

nikj16

nikj16

04/17/2012

 

Roaccutane

So, like many others I have poured over comments, blogs etc on this site and thought it was about time I joined and shared my story! A bit of background... Suffered with acne from about 13, progressively got worse and at 16/17 decided medical help was needed. Got prescribed dianette, tetracycline and various topicals which together worked perfectly for a few years and inevitably they stopped working. So aged 20, I started breaking out again and although it was mild/moderate at worst the impact on my mental health was severe and I began the rollercoaster ride of Roaccutane on the 13th Feb 2012. Today is day 64 on accutane..9 weeks..nearly 2 and a half months. Update? My skin is one hundred times worse than when I started! Month 1 (30mg per day, I weigh 60kg) was horrific, I have literally never had acne that severe in my life. Month 2 (still 30 mg) the breakouts slowed but everything was lingering on my face, taking forever to heal. And now in month 3 (40 mg per day) I am still breaking out regularly, with a great deal of unhealed spots and loooads of red marks. It is miserable but I know I'm commited to finishing the course now even if I have lost hope in this "miracle" drug. Short story is if you have mild/moderate acne and are considering taking this medication (and happen to read this), be prepared to go through hell first! Fingers crossed I'll notice some improvements soon ..and good luck to anyone else on this journey!

nikj16

nikj16

04/16/2012

Last Reply:
04/16/2012

Sign in to Follow  
×